# SDR HALA2015111000231

- Difficulty date: November 10, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 49,851 hours, 8,996 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Irs System
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING RT IRS FAULT EICAS MESSAGE ILLUMINATED WITH RT FAULT LIGHT.  RESET IRS OPS, TEST IAW AMM 34-21-00-715-038, NO FAULTS NOTED.  PERFORMED MCDP TEST 30, TEST PASS, OK FOR CONTINUED SERVICE.
